# SDR SWAA2022092169725

- Difficulty date: August 26, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241XF UPPER SURFACE HAS PULLED STRANDS. / [01] IDENTIFIED PANEL 241XF IAW SRM 53-00-50-2I-1 FIG 6 FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-2A-1 PAR 4.F DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1  REMOVED ALL INSERTS AND REMOVED ALL DAMAGE ON UPPER SURFACE SKIN IAW SRM 53-00-50-2R-1 PAR 3.A-F NO CONTAMINATION OR HONEYCOMB CORE DAMAGE NOTED.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] FABRICATED REPAIR PLIES USING BMS 9-3 1581 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3.K  OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED REPAIR PLIES USING BMS 8-201 TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2438 DUE:03/2023 IAW SRM 53-00-50-2R-1 PARA 3.K&L.;[07] VERIFIED CORRECTIVE ACTION #6;[08] CURED REPAIR PLIES WITH THERMOMETER ID:ATS2209 DUE:10/22 IAW SRM 53-00-50-2R-1 PARA 3.M;[09] CORRECTION FOR LINE 8; 'PARA 3.M' SHOULD READ 'PARA 3.M (1).';[10] UNBAGGED AND TRIMMED REPAIR IAW SRM 53-00-50-2R-1 PARA 3.M(1).;[11] INSTALLED INSERTS USING BMS 5-107 LOT#AK1KP9159K AND CURED WITH HEAT LAMP IAW SRM 53-00-50-2R-1 PARA 3.N AND DWG 147A5810 SHEET 100.  THERMOMETER ATS:2209 CAL DUE DATE: 10/2022.;[12] DAMAGE TO FLOOR PANEL 241XF WAS REPAIRED IAW SRM 53-00-50-2R-1. JOB COMPLETE.;[13] RII INSPECTION COMPLETE;[14] INSPECTION COMPLETE
